# SDR R61A2018111641141

- Difficulty date: October 26, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 39,015 hours, 24,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086181005
- Condition: Corroded
- Location: Frame 89
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND PASSENGER CABIN FLOOR FRAME 89 RBL 37"RH SIDE FLOOR SUPPORT CORRODED AT FASTENER HOLE. BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-75-16. REPLACED SUPPORT 170-86181-005 IAW SRM 53-23-10 AND SRM 51-40-08. APPLIED TOPCOAT IAW AMM 51-24-06.
